RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 5, Pages 75–87 (Mi fpm1606)  

On the Wiener norm of subsets of $\mathbb Z_p$ of medium size

S. V. Konyaginab, I. D. Shkredovac

a Steklov Mathematical Institute of Russian Academy of Sciences
b Lomonosov Moscow State University
c Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute)

Abstract: We give a lower bound for the Wiener norm of the characteristic function of a subset $A$ from $\mathbb Z_p$, where $p$ is a prime number, in the situation where $\exp((\log p/\log\log p)^{1/3})\le|A|\le p/3$.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00332
12-01-33080 мол_а_вед
Ministry of Education and Science of the Russian Federation НШ-3082.2014.1


Full text: PDF file (160 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 218:5, 599–608

Bibliographic databases:

Document Type: Article
UDC: 511.321+517.518.4

Citation: S. V. Konyagin, I. D. Shkredov, “On the Wiener norm of subsets of $\mathbb Z_p$ of medium size”, Fundam. Prikl. Mat., 19:5 (2014), 75–87; J. Math. Sci., 218:5 (2016), 599–608

Citation in format AMSBIB
\Bibitem{KonShk14}
\by S.~V.~Konyagin, I.~D.~Shkredov
\paper On the Wiener norm of subsets of $\mathbb Z_p$ of medium size
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 5
\pages 75--87
\mathnet{http://mi.mathnet.ru/fpm1606}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431893}
\zmath{https://zbmath.org/?q=an:06653727}
\elib{http://elibrary.ru/item.asp?id=24483160}
\transl
\jour J. Math. Sci.
\yr 2016
\vol 218
\issue 5
\pages 599--608
\crossref{https://doi.org/10.1007/s10958-016-3045-1}
\elib{http://elibrary.ru/item.asp?id=27566946}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84988696988}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1606
  • http://mi.mathnet.ru/eng/fpm/v19/i5/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:203
    Full text:42
    References:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019